# SDR DALA12015635646

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS1660-1680, LBL 0 FLOOR SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 AND FOUND EXCEEDED LIMITS IAW SRM 53-00-04 FIG 101. ORIGINAL THK=0.050",L=2", W=1", MATERIALS REMOVED=0.035". FLOOR SUPPORT R & R IAW SRM 51-40-02.
